# SDR 2004F00230

- Difficulty date: January 18, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N905FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: MS244236
- Condition: Failed
- Location: Thrust Reverser
- Part time: 1,554 hours, 1,386 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FRL 6643 - PHX-DFW - ABORTED TAKEOFF, DUE TO RIGHT REVERSER UNSAFE CAUTION LIGHT ON.  ITEM DEFERRED PER MEL 78-30-01.  MAINTENANCE REPLACED THE ISOLATION VALVE ON THE RT THRUST REVERSER.  ALL LEAK AND OPERATIONAL CHECKS GOOD.  (M)
